Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
18 p, 773.2 KB On the limit cycles of planar discontinuous piecewise linear differential systems with a unique equilibrium / Li, Shimin (Guangdong University of Finance and Economics. School of Mathematics and Statistics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper deals with planar discontinuous piecewise linear differential systems with two zones separated by a vertical straight line x = k. We assume that the left linear differential system (x < k) and the right linear differential system (x > k) share the same equilibrium, which is located at the origin O(0, 0) without loss of generality. [...]
2019 - 10.3934/dcdsb.2019111
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 11 (November 2019) , p. 5885-5901  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.